# SDR SWAA2022030846505

- Difficulty date: May 18, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R/H HORIZONTAL STIFFENER UPPER SURFACE; BS714.5; RBL63; WL202 / CORROSION ON R/H HORIZONTAL STIFFENER BS 714.5 RBL 63 WL 202 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN SRM. REPAIRED PER ATS ER 19-03270 REV IR AND EA 1-753-34959 REV IR.
